# SDR AALA2018092179066

- Difficulty date: September 7, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 20,176 hours, 8,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347556521090
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TORSION BOX COVER SHEET AT FRAME 53, RBL 16.  REPLACED THE WEB IAW SRM 51-42-11.
